Regularity of boundary points relative to the Dirichlet problem for second-order elliptic equations
Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 333-342
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_3_a1,
author = {Yu. A. Alkhutov},
title = {Regularity of boundary points relative to the {Dirichlet} problem for second-order elliptic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {333--342},
year = {1981},
volume = {30},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a1/}
}
Yu. A. Alkhutov. Regularity of boundary points relative to the Dirichlet problem for second-order elliptic equations. Matematičeskie zametki, Tome 30 (1981) no. 3, pp. 333-342. http://geodesic.mathdoc.fr/item/MZM_1981_30_3_a1/